# SDR YENA2023040400319

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 006
- Aircraft time: 44,451 hours, 29,122 cycles
- System (JASC): 3244 · Tire
- Part: I/O Module
- Part number: 70284221902
- Part serial: 05110438
- Condition: Failed
- Location: 314107-01-10
- Part time: 43,356 hours, 28,273 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1419, JFK-DTW. (AIRCRAFT DECLARED AN EMERGENCY) ' PRKE BRAKE NOT RELEASED IN FLT QRC RAN UNEVENTFUL LANDING; REMOVED AND REPLACED #1 MAU CUSTOM I/O MODULE 13-14 IAW AMM 31-41-07. THE OPS CHECK IS GOOD. A/C OK TO CONTINUE SERVICE.
